# SDR SWAA2024122079535

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 21,559 hours, 11,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ROW 1ABC LH PHOTOLUMINESCENT STRIP HAS MOISTURE IN IT.<[01] R&R PASSENGER FWD CABIN ROW 1ABC LH PHOTOLUMINESCENT STRIP IAW AMM 25-00-00.
